# SDR A6WA200440065

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 10,717 hours, 10,401 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE AT FS 280.0 IB SIDE OF RBL 9 IS CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE PN 601R31113-58 IAW CRJ SRM 51-42-06 AND 51-42-21.
